×

Oscillation theorems for a damped nonlinear differential equation. (English) Zbl 0305.34056


MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. W. Baker: Oscillation theorems for a second order damped nonlinear differential equation. SIAM J. Appl. Math., 25, 37-40 (1973). JSTOR: · Zbl 0239.34015 · doi:10.1137/0125007
[2] A. G. Kartsatos and H. Onose: On the maintenance of oscillations under the effect of a small nonlinear damping. Bull. Fac. Sci. Ibaraki Univ. Ser. A. Math., 4, 3-11 (1972). · Zbl 0226.34036 · doi:10.5036/bfsiu1968.4.3
[3] I. T. Kiguradze: On the oscillation of solutions of the equation dmu/dtm + a(t)\u\nsgnu=0. Mat. Sb., 65, 172-187 (1964) (in Russian). · Zbl 0135.14302
[4] T. Kusano and H. Onose: Oscillation theorems for delay equations of arbitrary order. Hiroshima Math. J., 2, 263-270 (1972). · Zbl 0269.34065
[5] T. Kusano and H. Onose: Nonlinear oscillation of a sublinear delay equation of arbitrary order. Proc. Amer. Math. Soc, 40, 219-224 (1973). · Zbl 0268.34075 · doi:10.2307/2038666
[6] T. Kusano and H. Onose: Oscillations of functional differential equations with retarded argument (to appear in J. Differential Equations, 15 (1974)). · Zbl 0292.34078 · doi:10.1016/0022-0396(74)90079-5
[7] C. E. Langenhop: Bounds on the norm of a solution of a general differential equation. Proc. Amer. Math. Soc, 11, 795-799 (1960). JSTOR: · Zbl 0102.08101 · doi:10.2307/2034563
[8] V. N. Sevelo and N. V. Vareh: On some properties of solutions of differential equations with delay. Ukrain. Mat. Z., 24, 807-813 (1972) (in Russian).
[9] Y. G. Sficas and V. A. Staikos: Oscillations of retarded differential equations (to appear in Proc. Cambridge Philos. Soc). · Zbl 0277.34087 · doi:10.1017/S0305004100048283
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.